# SDR DALA2025052604016

- Difficulty date: May 26, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 GOUGE EXTERNAL SKIN LOCATED BTW FR54 TO FR55 AND BTW STR43L TO STR41L BELLY FAIRING AREA LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 626599-14AD. (0986962).
